# SDR 2005UALA00386

- Difficulty date: April 22, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 31,035 hours, 10,951 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 902315703
- Part serial: 9531920
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 31,077 hours, 10,965 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE IN AUTO OR MANUAL MODE.  OXYGEN MASKS MANUALLY DEPLOYED.  CABIN PRESSURE SYSTEM 1 AND 2 WARNING WITH ASSOCIATED FAULT OF THE OUTFLOW VALVE.  REPLACED THE OUTLFOW VALVE 10HL.
